# SDR DALA2015110806834

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FUSELAGE SKIN, BS 535 BETWEEN STRINGER 28L AND 28R, ON ANTENNA MOUNTING AREA.  REMOVED CORROSION ON LOWER FUSELAGE SKIN BS 535 BETWEEN STR 28L & 28R ON ANTENNA MOUNTING AREA, BLENDOUT MEASURE 6" X 2.5" X .050" MIN REM MATERIAL ACCOMPLISHED PERMANENT REPAIR IAW ER/A 538391-14, REV ORIGINAL.
